# SDR DALA2022110707187

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,395 hours, 17,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EXIT SIGN BEHIND ROW 9, FO SIDE FELL OFF, CORRECTIVE ACTION: SECURED EXIT LENS AT LOC 802 - CKS SECURED (8582898)
